# SDR PLG42496G1

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005W500
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA/ROC - FLT 4704 - EXPERIENCED A CONFIG WARNING AND WEU STATUS LIGHT.  THE AIRCRAFT RETURNED TO LGA LANDING WITHOUT INCIDENT.  LGA MAINTENANCE REMOVED AND REPLACED THE WEU.  ALL CHECKS WERE GOOD, AND AIRCRAFT RETURNED TO SERVICE.  (X)
